# SDR UPS06448665

- Difficulty date: October 11, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BS 840 FRAME TENSION TIE ATTACHMENT AREA ONE EACH FASTENER HOLE CRACK AT WEB DOUBLER APPROX .0625 INCH LONG RUNNING I/B AND LWR.  M/D BS 840 LT FRAME ATTACH DOUBLER CRACKED HOLE OVERSIZED & FASTENER INSTALLED AS PER UPS EO B747-5310-23715 APP C AFTER CRACK FREE INSP BY HFEC INSP PER NTM PART 6 51-00-00 FIG 16.  STEEL PLATE AND ALU STRAP REPAIRED AS PER R53-25-35653 REFER NRC50086 FOR DETAIL.  CONTINUE INSP REQ'D PER RS R53-25-35653 & UPS EO B747-5310-25541-A.
